MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS50012
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a neurovascular procedure, a small ledge was noticed on the proximal end of the subject flow diverter.Therefore an additional stent was deployed on the proximal end of the subject flow diverter.It was reported that the patient was not hurt in the process.
 
Additional Manufacturer Narrative
This is 2/2 report.H3 other text : device is implanted in the patient.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.There was no indication of a user related issue.The anatomy was reported to be moderate/severe tortuous, which may have contributed to the reported event.The device was used for a flow diverting stent (fds) procedure.The issue was noticed post-deployment of the fds device.During deployment, the marker remained intact on the catheter as we used the reference marker to ensure the subject flow diverter was deployed as we crossed the point of no return and proximal bumper.The subject flow diverter was deployed using the microcatheter while utilizing standard deployment techniques per the ifu (instructions for use).The subject flow diverter stent was implanted in the patient and the subject flow diverter performed as intended.There were no surpass fds device deficiencies noted during the procedure.Full expansion of stent cell with apposition to vessel wall achieved after implantation and confirmed under fluoroscopy was achieved when an adjunctive stent was deployed on the proximal end as a small ledge was noticed.This was done using a microcatheter.The adjunctive stent performed as intended.There was no neurological deficit or sequelae noticed due to the reported issue.The patient was not on added medication or treatment due to the reported event just normal dapt (dual antiplatelet therapy) therapy for fds device.The adverse event did not result in inpatient hospitalization or prolongation of existing hospitalization.The patient¿s current status is doing well.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issue ¿stent failed/unable to open¿.
 
Event or Problem Description

Brand Name
SURPASS EVOLVE 5.0MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19008079
Report Number3008881809-2024-00139
Device Sequence Number9420559
Product Code OUT
UDI-Device Identifier07613327386707
UDI-Public07613327386707
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2024
Device Catalogue NumberFDS50012
Device Lot Number23321970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER); XT-27 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown